# SDR CA120307009

- Difficulty date: March 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,777 hours
- Engine: Lyc TIO540C1A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16106900
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 4" CRACK ON BEAD OF INNER WHEEL HALF OF THE MAIN WHEEL ASSY.
